Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter

    I recently just started taking the desogestrel pill Feanolla. I follows the doctors instructions and took it on the first day of my period. My periods usually last about 7 days, and now, 7 days after my period has finished I've got another one! Is this normal? And it's not just like breakthrough bleeding or brown discharge, it's a full on period with breast tenderness, cramps, acne and heavy bleeding. Will this calm down or am I doomed to a week break before each period???
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 14, 2016
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.